Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: burning?

Posted by Elizabeth on May 16, 1999, at 1:03:34

In reply to Re: burning?, posted by Mary on May 14, 1999, at 22:47:11

> I too had burning while on a accidental mixture of paxil and Zoloft ( dumb pharmacist), it felt like a friction burn in my brain. Very hard to describe to someone unless they have had it. I had the syndrome, and was very close to a full blown emergency case. Lucky for me it was discovered in time. Best to you. Mary


You described it before in these terms also:
"burning of my head (like a carpet burn to the back of my head inside)."

To me that is suggestive of hypertensive crisis, which can be a complicaton of CSS. It feels like a sharp tingling, like my hair is standing on end. The tingling forms a ring on my head, like a halo. Then the back of my head starts to ache, as though I've been hit with something. Other symptoms: nausea, sensitivity to light, dilated pupils, sweating, fever, neck stiffness. The main one, though, is the very severe headache.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:5891